# SDR NXTA201309160001

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N149CF
- Make and model: Beech C90
- Aircraft serial: LJ925
- Aircraft time: 9,080 hours, 9,379 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Misinstalled
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM RT NACELLE UPPER AREA BY FUEL CAP.  DETERMINED UPPER NACELLE FUEL CAP WAS IMPROPERLY SEATED AFTER REFUEL.
